MathSciNet Relay Station
MathSciNet bibliographic data
MR1164194 (93e:58111) 58F11 (28D05)
Moriyasu, Kazumine The ergodic closing lemma for $C\sp 1$ regular maps. Tokyo J. Math. 15 (1992), no. 1, 171–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement